Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Schröder-Bernstein theorem in Baer$ \sp{\ast}$-rings with lattice-theoretic proof

Author: Jôsuke Hakeda
Journal: Proc. Amer. Math. Soc. 76 (1979), 131-132
MSC: Primary 06A23; Secondary 16A28
MathSciNet review: 534403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Schröder-Bernstein theorem (SB-theorem) for $ *$-equivalence of projections of a $ \mathrm{Baer}^*$-ring is known.

Here, we will prove an SB-theorem for algebraic equivalence (Theorem A) as a consequence of a lattice-theoretic SB-theorem (Theorem B). Theorem A and the known result about $ *$-equivalence will be derived from Theorem B.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A23, 16A28

Retrieve articles in all journals with MSC: 06A23, 16A28

Additional Information

PII: S 0002-9939(1979)0534403-0
Keywords: Schröder-Bernstein theorem, Baer$ ^*$-ring, orthomodular lattice, complete lattice
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia